# SDR UPS07850538

- Difficulty date: August 21, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Failed
- Location: Fs 1720 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND INTERNAL DOUBLER CUT IN TWO PLACES L28R, STA 1720.  REMOVED INTERNAL DOUBLER AT STA 1720, L28R IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR INTERNAL DOUBLER AT STA 1720 L28R IAW DWG 5649328, AND SRM 51-1-21.
